Quartic B-spline collocation method to the numerical solutions of the Burgers' equation


Saka B. , Dag İ.

CHAOS SOLITONS & FRACTALS, vol.32, no.3, pp.1125-1137, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1016/j.chaos.2005.11.037
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1125-1137

Abstract

The collocation method using quartic B-splines is described for the numerical solutions of the Burgers' equation. The effect of the quartic B-splines in the collocation method is sought. The same method is applied to the time split Burgers' equation. Numerical comparison of results of both algorithms and some other published numerical results are done by studying three standard problems. (c) 2005 Elsevier Ltd. All rights reserved.